MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not available for return, as it may have already been discarded at this point.No further evaluation can be completed at this time.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs pressure infusor is unable to maintain pump level.The issue occurred during patient-use and the device was replaced with another pressure infusor.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
VITAL SIGNS PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10901167
Report Number3004050971-2020-00011
Device Sequence Number2709263
Product Code KZD
UDI-Device Identifier10817357021063
UDI-Public(01)10817357021063(10)192980
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN800048
Device Lot Number192980
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;